MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Catalog Number 01.32.154DH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 november 2023: lot 1811190: (b)(4) items manufactured and released on 21-mar-2019.Expiration date: 2024-03-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional items involved in the complaints, batch review performed on 20 november 2023: liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot.1903449 lot 1903449: (b)(4) items manufactured and released on 23-may-2019.Expiration date: 2024-05-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: cocr 01.25.031 cocr ball head 12/14 ø 36 size m 0 (k080885) lot.1902383 lot 1903234: (b)(4) items manufactured and released on 17-jul-2019.Expiration date: 2024-07-07.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Stem: amistem p 01.18.435 amistem-p collared std stem size 5 (k173794) lot.1903234 lot 1902383: (b)(4) items manufactured and released on 28-aug-2019.Expiration date: 2024-08-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 4 years from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon explanted all implants and placed an antibiotic spacer for a 2-stage infection protocol.The surgery was completed successfully.
 
Event or Problem Description
At about 4 years from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon explanted all implants and placed an antibiotic spacer for a 2-stage infection protocol.The surgery was completed successfully.On (b)(6) 2024, permanent implants were placed (about 4 years and 2 months after the primary surgery).
 
Additional Manufacturer Narrative
Additional information reported in this follow up: - event description updated because we have been informed that permanent implants were placed on (b)(6) 2024.The new description is: at about 4 years from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon explanted all implants and placed an antibiotic spacer for a 2-stage infection protocol.The surgery was completed successfully.On (b)(6) 2024, permanent implants were placed (about 4 years and 2 months after the primary surgery).

Brand Name
CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18281395
Report Number3005180920-2023-00960
Device Sequence Number20385140
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2024
Device Catalogue Number01.32.154DH
Device Lot Number1811190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale